Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 157849, 9 pages
http://dx.doi.org/10.1155/2013/157849
Research Article

Existence of Positive Solution for a Third-Order BVP with Advanced Arguments and Stieltjes Integral Boundary Conditions

Department of Applied Mathematics, Lanzhou University of Technology, Lanzhou, Gansu 730050, China

Received 20 June 2013; Revised 1 August 2013; Accepted 1 August 2013

Academic Editor: Fazal M. Mahomed

Copyright © 2013 Jian-Ping Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Greguš, Third Order Linear Differential Equations, vol. 22, Reidel, Dordrecht, The Netherlands, 1987. View at MathSciNet
  2. J. R. Graef and J. R. L. Webb, “Third order boundary value problems with nonlocal boundary conditions,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 71, no. 5-6, pp. 1542–1551, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. R. Graef and B. Yang, “Positive solutions of a third order nonlocal boundary value problem,” Discrete and Continuous Dynamical Systems S, vol. 1, no. 1, pp. 89–97, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. T. Jankowski, “Existence of positive solutions to third order differential equations with advanced arguments and nonlocal boundary conditions,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 75, no. 2, pp. 913–923, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J.-P. Sun and H.-B. Li, “Monotone positive solution of nonlinear third-order BVP with integral boundary conditions,” Boundary Value Problems, vol. 2010, Article ID 874959, 12 pages, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Wang and W. Ge, “Existence of solutions for a third order differential equation with integral boundary conditions,” Computers & Mathematics with Applications, vol. 53, no. 1, pp. 144–154, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. I. Avery and A. C. Peterson, “Three positive fixed points of nonlinear operators on ordered Banach spaces,” Computers & Mathematics with Applications, vol. 42, no. 3–5, pp. 313–322, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. R. L. Webb and G. Infante, “Positive solutions of nonlocal boundary value problems: a unified approach,” Journal of the London Mathematical Society, vol. 74, no. 3, pp. 673–693, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  9. J. R. L. Webb and G. Infante, “Positive solutions of nonlocal boundary value problems involving integral conditions,” Nonlinear Differential Equations and Applications, vol. 15, no. 1-2, pp. 45–67, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Infante, P. Pietramala, and M. Zima, “Positive solutions for a class of nonlocal impulsive BVPs via fixed point index,” Topological Methods in Nonlinear Analysis, vol. 36, no. 2, pp. 263–284, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Jankowski, “Positive solutions for second order impulsive differential equations involving Stieltjes integral conditions,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 74, no. 11, pp. 3775–3785, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Bandle, “An eigenvalue problem with mixed boundary conditions and trace theorems,” Banach Journal of Mathematical Analysis, vol. 2, no. 2, pp. 68–75, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. D. B. Pachpatte, “Properties of some dynamic integral equation on time scales,” Annals of Functional Analysis, vol. 4, no. 2, pp. 12–26, 2013. View at Google Scholar · View at MathSciNet
  14. N. Shayanfar, M. Hadizadeh, and A. Amiraslani, “Integral operators acting as variables of the matrix polynomial: application to system of integral equations,” Annals of Functional Analysis, vol. 3, no. 2, pp. 170–182, 2012. View at Google Scholar · View at MathSciNet
  15. D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, Boston, Mass, USA, 1988. View at MathSciNet
  16. M. A. Krasnoselskii, Positive Solutions of Operator Equations, Noordhoff, Groningen, The Netherlands, 1964. View at MathSciNet